Research Repository

Buzano's inequality holds for any projection

Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2016) Buzano's inequality holds for any projection. Bulletin of the Australian Mathematical Society, 93 (3). 504 - 510. ISSN 0004-9727

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: inner product space; numerical radius; Schwarz inequality; bounded linear operator
Subjects: Current > FOR Classification > 0101 Pure Mathematics
Current > Division/Research > College of Science and Engineering
Depositing User: Symplectic Elements
Date Deposited: 21 Mar 2017 04:58
Last Modified: 19 Aug 2019 23:28
ePrint Statistics: View download statistics for this item
Citations in Scopus: 1 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar